MAUDE Adverse Event Report: LIVANOVA CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the event narrative provided by the physician, the patient had a bicuspid valve and the physician wanted to make the perceval work.Ultimately, the physician decided the perceval was not suitable, and implanted a ew magna valve in its place.In it possible that the patient annulus anatomy was not suitable for perceval valve.
 
Event or Problem Description
This was a bicuspid valve and the surgeon wanted to try and make a perceval valve work.The device was implanted, however the patient was better suited for a stented valve so the device was explanted and replaced with an ew magna valve.There was about 25 min added to the case.The patient is doing fine.The event occurred on (b)(6) 2017, and the manufacturer was notified on 31-aug-2017.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6902887
Report Number3004478276-2017-00163
Device Sequence Number10964530
Product Code LWR
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)191204
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/04/2019
Device Model NumberPVS23
Device Catalogue NumberICV1209
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR